Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

TTC - Trying to Conceive TTC - Trying to Conceive

Bad side effects from Fertility Blend?

Posted by on Feb. 3, 2009 at 10:43 AM
  • 3 Replies

Has anyone taken Fertility Blend and have bad side effects from it? I took FB for almost 3 months, but I quit because I was getting really bad cramps while taking it and now I have noticed that my boobs hurt more ever since I took it.  Could the FB have messed up my hormones?  This is so frustrating! Instead of helping things it seems like things just get more screwy!

by on Feb. 3, 2009 at 10:43 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-3):
lovemy918
by on Feb. 3, 2009 at 10:47 AM

I haven't but i've also heard that taking things like that can be bad for you and have some pretty bad side effects....not 100% sure why..but heres a bump bump

I am a proud wife of a professional firefighter/paramedic. I had a Successful Selective induction at 39wks.  My daughter is perfectly healthy and was formula fed from day one, shes 100% vaccinated, was Rear Facing until at least 1yr and 22lbs ONLY b/c of vehicle size in comparrison with the car seat.... (yup, I listen to the law, my daughters safety comes first before comfort hers or mine).  Does this make me a "Bad" mom? I don't think so. You make your choices, I make mine.

.Lilypie 2nd Birthday PicLilypie 2nd Birthday Ticker

 ttc pcos blinkie

TresaPittenger
by on Feb. 6, 2009 at 9:54 AM

With my 3rd child i took Ovulex (like Fertility Blend) and got pregnant the first month I was taking it.  I actually felt wonderful on it.......


Tresa
www.pittengerteaminc.com
Shanin22
by on Feb. 6, 2009 at 3:58 PM

I didn't take Fertility Blend but I took straight Vitex (the main ingredientin FB). Thats strange that you had such bad side effects... my OB told me that all her patients on it actually had less PMS symptoms. Personally it did give me a little more cramps and made my period longer... but I considered this a good thing since before Vitex I had one day periods and I'm pretty sure I wasn't ovulating.

Obviously it's having an effect on your hormones but thats what it's suppose to do. I don't think it could do any real harm.... but if the symptoms bother you, I would stop taking it.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)